# SDR DALA2025111208301

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 57,285 hours, 41,230 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- RETURNED TO ATL DUE TO AIR/GROUND FAULTS.   ADJUSTED GROUND SHIFT CABLE. OPS NORMAL.(7834142)
